# SDR USAA2013061200014

- Difficulty date: May 15, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT FLOOR BETWEEN FR12 TO FR24, Y254. REPLACED SUPPORT FLOOR BETWEEN FR12 TO FR24, Y254 IAW SRM 51-72-11 & DWG D53112816.
